Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Red thickened blood in urine and blood in stool, stomach bloating, gained weight. Is this abnormal?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3433 Questions
Question
For 3 days I've had red blood and thickened dark blood in my urine and red blood in my stool. I've had bloating and stomach weight gain for apx 3 months. I am 64 years old. Is this serious?
Posted Sat, 9 Jun 2012 in Digestion and Bowels
 
 
Answered by Dr. Raju A.T 42 minutes later
Hi,

Thanks for your query.

Blood in both urine and stool at a time is uncommon.

Yes, it could be serious. Either two different pathologies or a same pathology can cause blood in both urine and stool.

Detailed examination and needed investigations including urine and stool microscopy has to be done.

Since you give an history of weight gain the chances of it being cancer are less.But a thorough evaluation has to be done on this.Do consult a General physician who can screen you and further refer to a specialist.

Hope I have answered your query. Let me know if I can assist you further.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor